# SDR C2XA99IA212

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522382001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FUSELAGE SKIN WAS FOUND TO BE DENTED ADJACENT TO PANEL 272DR.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SKIN IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5330-01099, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
